# SDR MALA050379

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 19,443 hours, 21,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED, A SLIGHT CHEMICAL SMELL RIGHT AFTER DEPARTING CRW.  THE SMELL QUICKLY WENT AWAY AND MAINTENANCE WAS PERFORMED LAST NIGHT.
